# SDR 07FDEA01164

- Difficulty date: March 28, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Angle
- Part number: 69228745
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING GEAR DOOR LOWER AFT EDGE OF DOOR, ANGLE IS CRACKED REMOVED AND REPLACED AFT LOWER EDGE ANGLE REF SRM 51-30-02 AND REPLACED SEAL REF MM 32-10-03.
